# SDR DALA2014081104424

- Difficulty date: August 10, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,588 hours, 47,586 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT THE FORWARD GALLEY OVEN SMOKED DURING OPERATION AND DESCRIBED IT AS AN ELECTRICAL ODOR. CABIN CREW ADVISED THE COCKPIT THAT THE OVEN WAS TURNED OFF AND THE CIRCUIT BREAKER WAS PULLED.  GALLEY POWER WAS TURNED OFF.   INSPECTION OF GALLEY OVEN ELECTRICAL PLUG/OUTLET COMPLETED AND NO TROUBLE WAS IDENTIFIED WITH IT, REPLACED THE OVEN.
